On the explosion of the local times along lines of brownian sheet
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 1, p. 1-24
@article{AIHPB_2004__40_1_1_0,
     author = {Khoshnevisan, Davar and R\'ev\'esz, P\'al and Shi, Zhan},
     title = {On the explosion of the local times along lines of brownian sheet},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {1},
     year = {2004},
     pages = {1-24},
     doi = {10.1016/j.anihpb.2003.10.001},
     zbl = {1052.60041},
     mrnumber = {2037469},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_1_1_0}
}
Khoshnevisan, Davar; Révész, Pál; Shi, Zhan. On the explosion of the local times along lines of brownian sheet. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 1, pp. 1-24. doi : 10.1016/j.anihpb.2003.10.001. http://www.numdam.org/item/AIHPB_2004__40_1_1_0/

[1] E. Csáki, M. Csörgő, A. Földes, P. Révész, Brownian local time approximated by a Wiener sheet, Ann. Probab. 17 (2) (1989) 516-537. | MR 985376 | Zbl 0674.60072

[2] E. Csáki, A. Földes, How small are the increments of the local time of a Wiener process?, Ann. Probab. 14 (2) (1986) 533-546. | MR 832022 | Zbl 0598.60083

[3] E. Csáki, A. Földes, A note on the stability of the local time of a Wiener process, Stochastic Process. Appl. 25 (2) (1987) 203-213. | MR 915134 | Zbl 0631.60072

[4] E. Csáki, D. Khoshnevisan, Z. Shi, Capacity estimates, boundary crossings and the Ornstein-Uhlenbeck process in Wiener space, Electronic Communications in Probability 4 (1999) 103-109, http://www.math.washington.edu/~ejpecp/EcpVol4/paper13.abs.html. | Zbl 0936.60048

[5] P.J. Fitzsimmons, The quasi-sure ratio ergodic theorem, Ann. Inst. H. Poincaré Probab. Statist. 34 (3) (1998) 385-405. | Numdam | MR 1625863 | Zbl 0909.60055

[6] P. Hall, C.C. Heyde, Martingale Limit Theory and its Applications, Probability Theory and Mathematical Statistics, Academic Press, New York, 1980. | MR 624435 | Zbl 0462.60045

[7] K. Itô, H.P. Mckean, Diffusion Processes and Their Sample Paths, Die Grundlehren der mathematischen Wissenschaften, Band 125, Springer-Verlag, Berlin, 1974. | MR 345224 | Zbl 0285.60063

[8] T. Kamae, A simple proof of the ergodic theorem using nonstandard analysis, Israel J. Math. 42 (4) (1982) 284-290. | MR 682311 | Zbl 0499.28011

[9] Y. Katznelson, B. Weiss, A simple proof of some ergodic theorems, Israel J. Math. 42 (4) (1982) 291-296. | MR 682312 | Zbl 0546.28013

[10] D. Khoshnevisan, The distribution of bubbles of Brownian sheet, Ann. Probab. 23 (2) (1995) 786-805. | MR 1334172 | Zbl 0833.60044

[11] D. Khoshnevisan, Rate of convergence in the ratio ergodic theorem for Markov processes, 1995, Unpublished.

[12] D. Khoshnevisan, Lévy classes and self-normalization, Electron. J. Probab. 1 (1) (1996) 1-18, http://www.math.washington.edu/~ejpecp/EjpVol1/paper1.abs.html. | MR 1386293 | Zbl 0891.60036

[13] J. Kuelbs, R. Le Page, The law of the iterated logarithm for Brownian motion in a Banach space, Trans. Amer. Math. Soc. 185 (1973) 253-265. | MR 370725 | Zbl 0278.60052

[14] M.T. Lacey, Limit laws for local times of the Brownian sheet, Probab. Theory Related Fields 86 (1) (1990) 63-85. | MR 1061949 | Zbl 0681.60076

[15] H.P. Mckean, A Hölder condition for Brownian local time, J. Math. Kyoto Univ. 1 (1961/1962) 195-201. | MR 146902 | Zbl 0121.13101

[16] M. Motoo, Proof of the law of iterated logarithm through diffusion equation, Ann. Inst. Statist. Math. 10 (1958) 21-28. | MR 97866 | Zbl 0084.35801

[17] M.D. Penrose, Quasi-everywhere properties of Brownian level sets and multiple points, Stochastic Process. Appl. 36 (1) (1990) 33-43. | MR 1075599 | Zbl 0707.60069

[18] D. Revuz, M. Yor, Continuous Martingales and Brownian Motion, Springer-Verlag, Berlin, 1999. | MR 1725357 | Zbl 0731.60002

[19] J.B. Walsh, The local time of the Brownian sheet, Astérisque 52-53 (1978) 47-61.

[20] J.B. Walsh, Propagation of singularities in the Brownian sheet, Ann. Probab. 10 (2) (1982) 279-288. | MR 647504 | Zbl 0528.60076

[21] J.B. Walsh, An introduction to stochastic partial differential equations, in: École d'été de probabilités de Saint-Flour, XIV-1984, Springer, Berlin, 1986, pp. 265-439. | Zbl 0608.60060

[22] M. Yor, Le drap brownien comme limite en loi de temps locaux linéaires, in: Séminaire de Probabilités, XVII, Springer, Berlin, 1983, pp. 89-105. | Numdam | MR 770400 | Zbl 0514.60075

[23] G.J. Zimmerman, Some sample function properties of the two-parameter Gaussian process, Ann. Math. Statist. 43 (1972) 1235-1246. | MR 317401 | Zbl 0244.60032